Renormalisation of Stochastic Partial Differential Equations

Yvain Bruned, M. Hairer, L. Zambotti

Research output: Contribution to specialist publicationLetter

Abstract

We develop a Renormalization Group (RG) approach to the study of existence and uniqueness of solutions to stochastic partial differential equations driven by space-time white noise. As an example we prove well-posedness and independence of regularization for the ϕ4 model in three dimensions recently studied by Hairer. Our method is "Wilsonian": the RG allows to construct effective equations on successive space time scales. Renormalization is needed to control the parameters in these equations. In particular no theory of multiplication of distributions enters our approach.
Original languageEnglish
Pages7-11
Number of pages5
Volume115
No.3
Specialist publicationEMS Newsletter
DOIs
Publication statusPublished - 3 Mar 2020

Fingerprint Dive into the research topics of 'Renormalisation of Stochastic Partial Differential Equations'. Together they form a unique fingerprint.

Cite this